MAUDE Adverse Event Report: 3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NONELECTROMAGNETIC RADIATION

3M COMPANY 3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET; WARMER, BLOOD, NONELECTROMAGNETIC RADIATION
Model Number 24355
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device have not been returned to solventum for analysis.Solventum is unable to verify the leak, identify exact location and root cause without the samples.Based on the problem description and photo provided, a likely cause is a leak at the bubble trap to tubing connection.Possible causes include pulling on tubing, excessive twisting of tubing, excessive force on tubing, or insufficient bond of tubing to bubble trap.Tubing bond failure can also be caused by over pressurization of set above 300 mmhg.Solventum will continue to monitor.
 
Event or Problem Description
A user facility reported a 3m¿ ranger¿ blood/fluid warming high flow set leaked during priming, prior to patient use.The leak was observed at the connection between the tubing and the bubble trap.No injuries or medical interventions were required due to the alleged malfunction.

Brand Name
3M¿ RANGER¿ BLOOD/FLUID WARMING HIGH FLOW SET
Common Device Name
WARMER, BLOOD, NONELECTROMAGNETIC RADIATION
Manufacturer (Section D)
3M COMPANY
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
NPA DE MEXICO S. DE R.L. DE C.V.
sor juana ines de la cruz #201
50 interior 5, cd. industrial
tijuana,baja california 22444
MX   22444
Manufacturer Contact
yvonne mcmann
6203 farinon drive
san antonio, TX 78249
2103743188
MDR Report Key22052942
Report Number2110898-2025-00024
Device Sequence Number20169108
Product Code BSB
UDI-Device Identifier10707387792685
UDI-Public0110707387792685112312151726121510HX9620
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24355
Device Catalogue Number24355
Device Lot NumberHX9620
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown